# SDR CA970603028

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 754759
- Condition: Broken
- Location: Mlg
- Part time: 9,165 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LANDING, PILOT NOTICED THERE WAS A TIRE BLOW-OUT ON THE RT SIDE.  MAINTENANCE CHECK REVEALED WHEEL RIM WAS CRACKED FIVE INCHES.
